# SDR VJ32002F00037

- Difficulty date: May 10, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N38071
- Make and model: Beech F33A
- Aircraft serial: CE935
- Engine: Cont IO520BB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621216
- Part serial: J089709BR
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST LOW-END FUEL PRESSURE ON TRIM RUN OF A NEW OVERHAULED ENGINE FROM RAM.  PUMP WAS REMOVED AND NEW PUMP INSTALLED.  COMPLETED TRIM RUNS OF ENGINE.  OPERATIONAL CHECK OF ENGINE CHECKED NORMAL.  PUMP SENT BACK TO RAM FOR WARRANTY.
